Alert archive / South Carolina / Gale Warnings in 2018
Gale Warning 9, NWS Charleston, SC
NWS Charleston, SC issued this gale warning at Nov 22, 2018, 3:06 PM EST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2018, 3:06 PM EST (20:06 UTC)
- Expired
- Nov 24, 2018, 12:38 AM EST
- In force
- 34 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
685 WHUS72 KCHS 222006 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 306 PM EST Thu Nov 22 2018 AMZ350-352-354-374-230415- /O.UPG.KCHS.SC.Y.0053.000000T0000Z-181123T0300Z/ /O.UPG.KCHS.GL.A.0008.181123T0300Z-181123T1800Z/ /O.NEW.KCHS.GL.W.0009.181122T2006Z-181123T1500Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 306 PM EST Thu Nov 22 2018 ...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY... The National Weather Service in Charleston has issued a Gale Warning, which is in effect until 10 AM EST Friday. The Small Craft Advisory is no longer in effect. The Gale Watch is no longer in effect. * WINDS...Northeast 20 to 30 kt with gusts up to 40 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-230415- /O.CON.KCHS.SC.Y.0054.181123T0300Z-181123T2100Z/ Charleston Harbor- 306 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
314 WHUS72 KCHS 222331 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 631 PM EST Thu Nov 22 2018 AMZ350-352-354-374-230745- /O.CON.KCHS.GL.W.0009.000000T0000Z-181123T1500Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 631 PM EST Thu Nov 22 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...Northeast winds increasing to 25 to 30 kt with frequent gusts 35 to 40 kt. * SEAS...6 to 9 ft nearshore waters and 9 to 12 ft over the Georgia offshore waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-230745- /O.CON.KCHS.SC.Y.0054.181123T0300Z-181123T2100Z/ Charleston Harbor- 631 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
810 WHUS72 KCHS 230244 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 944 PM EST Thu Nov 22 2018 AMZ350-352-354-374-231045- /O.CON.KCHS.GL.W.0009.000000T0000Z-181123T1500Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 944 PM EST Thu Nov 22 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...Northeast winds increasing to 25 to 30 kt with frequent gusts 35 to 40 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-231045- /O.CON.KCHS.SC.Y.0054.181123T0300Z-181123T2100Z/ Charleston Harbor- 944 PM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS72 KCHS 230849 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 349 AM EST Fri Nov 23 2018 AMZ350-352-354-374-231700- /O.EXT.KCHS.GL.W.0009.000000T0000Z-181123T2100Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 349 AM EST Fri Nov 23 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Northeast 25 to 30 kt with gusts up to 40 kt. * SEAS...7 to 9 feet, except 9 to 11 feet beyond 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-231700- /O.EXT.KCHS.SC.Y.0054.000000T0000Z-181124T0600Z/ Charleston Harbor- 349 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
158 WHUS72 KCHS 231538 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1038 AM EST Fri Nov 23 2018 AMZ350-352-354-374-232100- /O.CON.KCHS.GL.W.0009.000000T0000Z-181123T2100Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 1038 AM EST Fri Nov 23 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Northeast 25 to 30 kt with gusts up to 35 kt. * SEAS...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-232345- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T0600Z/ Charleston Harbor- 1038 AM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
498 WHUS72 KCHS 231936 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 236 PM EST Fri Nov 23 2018 AMZ354-240545- /O.CAN.KCHS.GL.W.0009.000000T0000Z-181123T2100Z/ /O.EXB.KCHS.SC.Y.0054.000000T0000Z-181124T1600Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 236 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 11 AM EST Saturday. The Gale Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-374-240400- /O.EXT.KCHS.GL.W.0009.000000T0000Z-181124T0400Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 236 PM EST Fri Nov 23 2018 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...East 20 to 25 kt with gusts up to 35 kt. * SEAS...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ330-240545- /O.EXT.KCHS.SC.Y.0054.000000T0000Z-181124T1000Z/ Charleston Harbor- 236 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
242 WHUS72 KCHS 232142 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 442 PM EST Fri Nov 23 2018 AMZ350-352-374-240400- /O.CON.KCHS.GL.W.0009.000000T0000Z-181124T0400Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 442 PM EST Fri Nov 23 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...Northeast 25 to 30 knots with gusts to 35 kt. * SEAS...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ354-240545- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1600Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 442 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-240545- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1000Z/ Charleston Harbor- 442 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
178 WHUS72 KCHS 240140 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 840 PM EST Fri Nov 23 2018 AMZ374-240945- /O.CAN.KCHS.GL.W.0009.000000T0000Z-181124T0400Z/ /O.EXB.KCHS.SC.Y.0054.000000T0000Z-181125T0600Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 840 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 1 AM EST Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-352-240600- /O.EXT.KCHS.GL.W.0009.000000T0000Z-181124T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 840 PM EST Fri Nov 23 2018 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS...Northeast 25 to 30 knots with gusts to 35 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Gale force winds are imminent or occurring. Mariners should alter plans to avoid these hazardous conditions. Remain in port or seek safe harbor. && $$ AMZ354-240945- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1600Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 840 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-240945- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1000Z/ Charleston Harbor- 840 PM EST Fri Nov 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
266 WHUS72 KCHS 240538 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1238 AM EST Sat Nov 24 2018 AMZ350-352-241345- /O.CAN.KCHS.GL.W.0009.000000T0000Z-181124T0600Z/ /O.EXB.KCHS.SC.Y.0054.000000T0000Z-181124T2200Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 1238 AM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 5 PM EST this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-241345- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181125T0600Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 1238 AM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ354-241345- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1600Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 1238 AM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-241000- /O.CON.KCHS.SC.Y.0054.000000T0000Z-181124T1000Z/ Charleston Harbor- 1238 AM EST Sat Nov 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this gale warning went out at Nov 22, 12:26 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 22, 12:26 PM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1226 PM EST Thu Nov 22 2018
.SYNOPSIS...
High pressure will prevail through Friday, then a low pressure
system will move through on Saturday. A cold front will move
through Sunday night followed by high pressure into the middle
of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
High pressure will continue to wedge down the Eastern Seaboard
today, maintaining dry and relatively cool weather. Scattered
cirrus and cirrostratus will spread in from the southwest as a
shortwave moves across the northern Gulf region. High temps will
be 60-65F.
Tonight: Strong surface wedging over the region will develop
with a tight nocturnal gradient as the cold high to the north
digs in. Freezing temps are not expected to make it into
northern inland zones, confined to the SC Pee Dee north. The
weather will remain dry, although we think stratocumulus clouds
will expand into coastal zones overnight as isentropic ascent
increases and moisture increases below the wedge and subsidence
inversion. Overall, temps tonight will be similar to Thursday
but frost potential should be negated by the increase in winds
overnight.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Coastal troughing will become more pronounced through the day
Friday as high pressure becomes more wedge-like inland. In
response, precipitation chances will first expand primarily
across coastal waters but then activity is expected to shift
towards land zones as the trough axis slides towards the coast
late and low pressure approaches from the west-southwest. Rain
chances then greatly increase overnight Friday into Saturday
morning with widespread shower activity expected in proximity to
the low. As the low departs to the northeast, shower activity
will decline through the day. A noticeably drier atmospheric
column in place for much of Sunday indicates relatively dry
conditions in advance of the next cold front.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
An upstream phase-locked low pressure system will transit northeast
near the Great Lakes region, pulling Gulf moisture well inland and
supporting an additional period of elevated POPs Sunday night into
early Monday as a cold front crosses the forecast area. Drier high
pressure is then expected to persist into mid-next-week.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR at KSAV/KCHS through 18Z Friday. Northeast surface winds
will increase through the period, especially later tonight when
the pressure gradients noticeably tightens. Stratocumulus will
spread onshore in southeast GA late tonight into Fri morning but
should remain in VFR category.
Extended Aviation Outlook: Flight restrictions become increasingly
likely late Friday through Saturday as low pressure impacts the
area. Surface conditions look to improve Sunday but brief
flight restrictions will be possible overnight Sunday into
Monday as a cold front crosses the region. VFR conditions are
then expected to prevail at both terminals into mid-next-week.
&&
.MARINE...
The northeast gradient will gradually tighten today, becoming
particularly strong tonight as the high pressure wedge sets up
in earnest. Small Craft Advisories outside Charleston Harbor
transition to Gale Watches later this evening. 1000 MB
geostrophic flow increasing to 45-50 kt over the waters supports
surface winds 25-30 kt with frequent gusts to 35 kt overnight
into Friday Morning. Seas will build to at least 6-8 ft near
shore and 9-11 ft offshore.
High Surf: We will monitor for the potential of a High Surf
Advisory as this marine event unfolds later today and tonight.
Some beach erosion is possible given the above normal tides.
A continuing tight surface pressure gradient will lead to a
prolonged period of Small Craft Advisory conditions over the
coastal waters. Furthermore, gusts to gale strength look
increasingly likely and the Gale Watch continues through mid-
Friday-morning. While winds will slowly subside through the day
Friday, falling below Small Craft Advisory levels by late Friday
night or early Saturday morning, seas will not fall below
Advisory levels until late Saturday into early Sunday. Another
round of Small Craft Advisories will be possible Monday as a
cold front crosses the waters.
&&
.TIDES/COASTAL FLOODING...
Strong northeast winds tonight through Friday combined with
increasing astronomical effects will likely result in minor to
moderate coastal flooding with the morning high tides Friday
through Saturday. Additional Coastal Flood Advisories are
expected.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 10 PM this evening to 4 PM EST
Friday for AMZ330.
Gale Watch from 10 PM EST this evening through Friday
afternoon for AMZ350-352-354-374.
Small Craft Advisory until 10 PM EST this evening for AMZ350-
352-354-374.
&&
NEAR TERM...JRL
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...JRL
MARINE...JRL
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 22, 8:44 AM EST, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 844 AM EST Thu Nov 22 2018 SCZ048>050-231345- Beaufort-Coastal Colleton-Charleston- 844 AM EST Thu Nov 22 2018 This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Coastal Flooding: Strengthening northeast winds and increasing astronomical effects will likely result in minor to moderate coastal flooding with the high tides Friday and Saturday mornings. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 052-231345- Charleston Harbor-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall- Evans-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Tidal Berkeley- 844 AM EST Thu Nov 22 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-354-374-231345- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 844 AM EST Thu Nov 22 2018 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ051-231345- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Coastal Jasper- 844 AM EST Thu Nov 22 2018 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Coastal Flooding: Strengthening northeast winds and increasing astronomical effects will likely result in minor to moderate coastal flooding with the high tides Friday and Saturday mornings. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 10:24 PM EST | Frost Advisory | CHS | Allendale | 10 hr |
| Nov 22, 3:04 AM EST | Coastal Flood Advisory | CHS | 6 hr | |
| Nov 22, 3:15 AM EST | Gale Watch | CHS | 12 hr | |
| Nov 22, 3:15 AM EST | Small Craft Advisory | CHS | 3 days |
Nearby
Gale Warnings in South Carolina, 2018Every gale warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.